# SDR USAA050371

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 1.40 INCH LONG BY .70 INCH WIDE BY .085 INCH DEEP AND 1.30 INCH LONG BY .071 INCH, BS 257 RBL 30, 52.5, 59 FLOOR LEVEL MAIN CABIN.  T-CAP REPAIR, 4 STRAPS, 2 ANGLES.  (M)
